# SDR UPS97823734

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1660-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FUSELAGE SKIN HAS 3 AREAS OF CORROSION REMOVAL BEYOND ALLOWABLE LIMITS AND  1 EXISTING FREEZE PLUG FS 1660 TO 1690 STR 23 TO 29L.  REPAIRED IAW DHC SK-819-660 REF UPS ENRG FILE NR DC8-53-1853.
